# SDR IPXA2021051669426

- Difficulty date: May 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 27,715 hours, 18,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 652533354
- Condition: Broken
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLOWER FRAME AT STA 600 - 17.25 DAMAGED FROM BELLCRANK ASSY IMPACTREMOVED AND REPLACED LOWER FRAME IAW SRM 51-40-02
